# SDR FDEA201612074344

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR11-FR14 Y770 FLOOR SUPPORT CORRODED.
